HomePublications

The regular representations of GLN over finite local principal ideal rings

Research output: Contribution to journalArticle

Open Access permissions

Open

Documents

DOI

Authors

Organisational units

Abstract

Let o be the ring of integers in a non-Archimedean local field with finite residue field, p its maximal ideal, and r ≥ 2 an integer. An irreducible representation of the finite group Gr = GLN (o/p r ), for an integer N ≥ 2, is called regular if its restriction to the principal congruence kernel Kr−1 = 1 + pr−1 MN (o/pr ) consists of representations whose stabilisers modulo K1 are centralisers of regular elements in MN (o/p). 
The regular representations form the largest class of representations of Gr which is currently amenable to explicit construction. Their study, motivated by constructions of supercuspidal representations, goes back to Shintani, but the general case remained open for a long time. In this paper we give an explicit construction of all the regular representations of Gr.

Details

Original languageEnglish
Pages (from-to)1066–1084
Number of pages29
JournalBulletin of the London Mathematical Society
Volume49
Issue number6
Early online date19 Oct 2017
DOIs
Publication statusPublished - Dec 2017
Peer-reviewedYes

View graph of relations

ID: 117902785

Related by author
  1. On depth zero L-packets for classical groups

    Research output: Contribution to journalArticle

  2. Endo-parameters for p-adic Classical Groups

    Research output: Contribution to journalArticle

  3. Cuspidal ℓ -modular representations of p-adic classical groups

    Research output: Contribution to journalArticle

  4. Intertwining semisimple characters for p-adic classical groups

    Research output: Contribution to journalArticle

Related by journal
  1. The Nakayama automorphism of a self-injective preprojective algebra

    Research output: Contribution to journalArticle

  2. Quasiminimal structures and excellence

    Research output: Contribution to journalArticle

  3. A Schanuel property for exponentially transcendental powers

    Research output: Contribution to journalArticle

  4. Exponential algebraicity in exponential fields

    Research output: Contribution to journalArticle